# SDR SWAA2025062584637

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 24,808 hours, 12,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST HANDLE IS LOOSE.   SECURED L2 DOOR LINER ASSIST HANDLE IAW B737-800 AMM 52-13-31-400-802;[02] SECURED L2 DOOR LINER ASSIST HANDLE IAW AMM 52-13-31-400-802.
